# SDR FDEA201209023210

- Difficulty date: September 2, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 64,482 hours, 14,886 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reversers
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTO DUE TO LEVEL 2 REVERSER FAILURE.  FAULT WAS MOMENTARY AND DID NOT SPECIFY ENGINE. NO CURRENT OR LAST LEG FAULTS IN ECU 1A,B ECU 2A,B OR ECU 3A,B.  OPERATED ALL REVERSERS IAW JRH 7-18, OPERATION AND INDICATIONS NORMAL.  RAN ALL ENGINES IAW JRH CH6, BOOSTED  ENGINES TO SAVE POWER LEVEL FOR ACFT LOCATION, NO FAULTS NOTED, ALL PARAMETERS AND INDICATIONS NORMAL.
